# SDR CA050105005

- Difficulty date: January 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 7,497 hours
- Engine: Allsn 250C30S
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 2 Egine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED, NO N2 INDICATION FOR NR 2 ENGINE. UPON INSPECTION, WHEN N2 PICKUP WAS REMOVED FROM THE ACCY GEARBOX, IT WAS OBSERVED THAT THE NR 5 BEARING NUT HAD BACKED OFF ON THE PT OUTER SHAFT TRAVELING AWAY FROM THE N2 PICKUP, HENCE 'NO N2 INDICATION'.  IT WAS OBSERVED THAT THE 12 O'CLOCK MOUNTING STRUT ON THE EXHAUST COLLECTOR HAS DEVELOPED SEVERAL CRACKS. THE LOCK WASHER APPEARED TO HAVE BEEN DEFORMED IN TWO PLACES AT SOME POINT AND TIME, HOWEVER, THE DEFORMATIONS WERE EITHER WERE NOT SUFFICIENT TO PREVENT THE NR 5 NUT FROM BACKING OFF, OR THE NUT HAS NOT BEEN TORQUED CORRECTLY TO BEGIN WITH. TURBINE HAS BEEN REPLACED AND TEARDOWN REPORT REQUESTED FROM THE AUTHORIZED MAINTENANCE CENTER.
